# SDR HNAA2012092600970

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF LIGHT CORROSION ON OTBD FLOOR SUPPORT, AROUND AFT ATTACH HOLE FOR WARDROBE FLOOR.  CLEANED CORROSION FROM OTBD FLOOR SUPPORT.  ALODINED AND PRIMED AREA AS REQUIRED.
